# SDR FDKA200705186

- Difficulty date: May 4, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,423 hours, 12,500 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Inoperative
- Location: Rudder System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER SYSTEM 1 AND 2 INOPERATIVE IN FLIGHT.  MX REPLACED SWITCH RH3, IC 600 1, MICRO SWITCHES K0364, K0546, K0544, K0545, K0347, K0363.
